It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on acne medication since i was 16 so that makes it 5 years. For the last 3 years I have been using Clindamycin Phosphate gel form once a day in the morning and retin-a micro once a night. I played a game of softball yesterday with my friends and I was out in the sun for about 2 hours. It wasn't even that hot out and later in the day I got a very mild sunburn. It's not that bad but I just got like the fever and chills from it. You can't even tell I got sunburn but the left side of my face right next to my eye always seems to get red if i'm out in the sun too much. The thing is for the past year and a half I have been using the retin-a micro on the bottom half of my face only and in the t-zone area. So, there is no way that the retin-a micro is contributing to this sun sensitivity. It has to be the clindamycin phosphate. I am wondering if there's any alternative to using this clindamycin phosphate. Before I had acne and used medications I could be out in the sun all day and just get a nice tan but never get a sunburn on my face. I wish I could just stop using these topical medications for acne because it's been a long 5 and a half years and I'm getting sick of all the side-effects.





All times are GMT -7. The time now is 05:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!